# SDR SWIA202053753

- Difficulty date: September 26, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE IS CHAFED AND GOUGED IN SEVERAL LOCATIONS, MARKED.  C-CHECK RO 10/29/2020.  BLENDED, NO DEFECTS NOTED, EVALUATED REPAIR, FOUND OUT OF LIMITS.  RECEIVED ENGINEERING REQUESTED SUPPORT REO COMPLIED WITH ALL STEPS OF REO PART IN LIMITS, ROTO PEENED REPAIRED AREA AND RESTORED THE FINISH, REF REO.  COMPLIED WITH ALL STEPS OF REO.
